MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Codes No Display/Image (1183); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This model is classified as import for export and not distributed in the united states, therefore 510k is not applicable.We do have similar model epk-i7010-us available in the united states with a 510k number k182004.International medical device regulators forum (imdrf) adverse event reporting: (b)(4).The customer owned processor was received by pentax medical for evaluation on 16-dec-2021.The processor was inspected by pentax medical service under service order (b)(4) and the technician confirmed the user complaint and documented the following inspection findings: process pcb digital video failure, limit switch actuator plate(2) bent, ball plunger damaged, scope connector handle loose, control panel unit physical damage, process pcb software failure, customer complaint confirmed.The technician also noted the process board is bad, has a corrupted software and can't detect the scope.Limiter switch is worn out losing image when scope is tap or move.Bad plunger and loose screws on scope locking assembly.Scratched and couple of small cracked on the control panel cover, possible caused by the strong cleaning chemical.The device underwent repairs including the following components: ctrl panel unit w/front cover, ball plunger, cable to limit sw, pcb for process w7 ntsc.Model epk-i7010, serial number (b)(4), has been routinely been serviced at a pentax facility since the device was put into service.The device is awaiting repair and approved by final qc as of 10-jan-2022.The investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint which occurred in the united states stating there was no image involving pentax medical video processor model epk-i7010, serial number (b)(4).The event was reported to occur in the operating room, before use.There was no report of death, serious injury or other significant/important medical event.This event meets the requirements for fda reportability; however submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13201357
Report Number9610877-2022-00022
Device Sequence Number5860766
Product Code ODG
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
REFER TO H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date01/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown